# SDR UPS04443479

- Difficulty date: November 1, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B01835110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D- BS 420 RIGHT FRAME STR 6 STOP SUPPORT FITTING FOUND CRACKED AS MARKED.  STOP FITTING REPLACED AS PER SRM 51-10-01 PG 8.
